Previous |  Up |  Next


Title: On monotonic solutions of some integral equations (English)
Author: Caballero, J.
Author: O'Regan, D.
Author: Sadarangani, K. B.
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 41
Issue: 3
Year: 2005
Pages: 325-338
Summary lang: English
Category: math
Summary: The aim of this paper is to obtain monotonic solutions of an integral equation of Urysohn-Stieltjes type in $C[0,1]$. Existence will be established with the aid of the measure of noncompactness. (English)
Keyword: measure of noncompactness
Keyword: fixed point theorem
Keyword: monotonic solutions
MSC: 45G10
MSC: 45M99
MSC: 47H09
MSC: 47H30
MSC: 47N20
idZBL: Zbl 1122.45008
idMR: MR2188387
Date available: 2008-06-06T22:46:25Z
Last updated: 2012-05-10
Stable URL:
Reference: [1] Argyros I. K.: On a class of quadratic integral equations with perturbations.Funct. Approx. Comment. Math. 20 (1992), 51–63. MR 1201716
Reference: [2] Banás J., Goebel K.: Measures of noncompactness in Banach Spaces.Marcel Dekker, New York and Basel 1980. Zbl 0441.47056, MR 0591679
Reference: [3] Banás J., Olszowy L.: Measures of noncompactness related to monotonicity.Ann. Soc. Math. Pol., Commentat. Math. 41 (2001), 13–23. Zbl 0999.47041, MR 1876707
Reference: [4] Banás J., Rodríguez J. R., Sadarangani K.: On a class of Urysohn-Stieltjes quadratic integral equations and their applications.J. Comput. Appl. Math. 113 (2000), 35–50. Zbl 0943.45002, MR 1735811
Reference: [5] Busbridge I. W.: On the $H$-function of Chandrasekhar.Quart. J. Math. Oxford Ser. (2) 8 (1957), 133–140. MR 0100208
Reference: [6] Chandrasekhar S.: The transfer of radiation in stellar atmospheres.Bull. Amer. Math. Soc. 53 (1947), 641–711. MR 0022303
Reference: [7] Chandrasekhar S.: Radiative Transfer.Oxford Univ. Press London, 1950. Zbl 0037.43201, MR 0042603
Reference: [8] Crum M.: On an integral equation of Chandrasekhar.Quart. J. Math. Oxford Ser. (2) 18 (1947), 244–252. Zbl 0029.26901, MR 0023437
Reference: [9] Darbo G.: Punti uniti in transformazioni a condominio non compatto.Rend. Sem. Mat. Univ. Padova 24 (1955), 84–92. MR 0070164
Reference: [10] Dunford N., Schwartz J.: Linear Operators I.Int. Publ. Leyden, 1963.
Reference: [11] Kelly C.: Approximation of solutions of some quadratic integral equations in transport theory.J. Integral Equations 4 (1982), 221–237. MR 0661170
Reference: [12] Kuratowski K.: Sur les espaces completes.Fund. Math. 15 (1930), 301–309.
Reference: [13] Natanson I.: Theory of functions of a real variable.Ungar, New York, 1960.


Files Size Format View
ArchMathRetro_041-2005-3_8.pdf 242.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo